# SDR ABXA9500608

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 99214001
- Condition: Cracked
- Location: Service Door
- Component: Doug, 591053855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF-WING INSPECTION OF FORWARD SERVICE DOOR, DURING COMPLIANCE OF A.D. 81-10-10; S.B. 52-127, FOUND LOWER HORIZONTAL BEAM CRACKED AT AFT FITTING.  INSTALLED DASH 3 DOUBLER, DASH 5 DOUBLER AND DASH 87 CLIP IAW DC-9 SERVICE REWORK DRAWING J060167.
